Authors: Bokan, Neda
Gilkey, Peter
Živaljević, Rade 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: An inhomogeneous elliptic complex
Journal: Journal d'Analyse Mathématique
Volume: 61
Issue: 1
First page: 367
Last page: 393
Issue Date: 1-Jan-1993
Rank: M22
ISSN: 0021-7670
DOI: 10.1007/BF02788849
We define a 3 term sequence P of differential operators of mixed type; the first and third operators are 1st order while the second operator is 2nd order. P is always elliptic; it forms a complex if M is einstein. It was first discussed by Gasqui. P is related to similar complexes C and G discussed by 02 Calabi and Gasqui-Goldschmidt. The index and equivariant index of P vanish. In dimension 2, P=C⊗s where S is of Dirac type;C and-S determine the same equivariant index. We study the heat equation asymptotics of the operators of P; the associated Laplacians do not have scalar leading symbol.
Publisher: Springer Link

Show full item record


checked on May 28, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.